Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 23, 2007, 9:28 PM CDT for Crawford County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2007, 9:28 PM CDT (02:28 UTC)
- Expired
- May 23, 2007, 9:58 PM CDT
- In force
- 30 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Crawford County, WI
The radar
The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:45 PM CDT | TSTM WND DMG | 3 Nnw Steuben, WI | TWO TREES DOWN OVER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 2153 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 240229
SVRARX
WIC023-240315-
/O.NEW.KARX.SV.W.0026.070524T0228Z-070524T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
928 PM CDT WED MAY 23 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 1015 PM CDT
* AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF RUSH CREEK TO FERRYVILLE TO LIMERY
RIDGE...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF LANSING TO
7 MILES SOUTHEAST OF LANSING TO PRAIRIE DU CHIEN...AND MOVING EAST
AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LIMERY RIDGE AND HAZEN CORNERS AROUND 930 PM...
CROWLEY RIDGE AND OAK RIDGE AROUND 935 PM...
HARRIS RIDGE AND WAUZEKA AROUND 940 PM...
MAPLE RIDGE AND HIGHWAY 131 AND COUNTY B AROUND 945 PM...
HIGHWAYS 60 AND 61 AND MOUNT ZION AROUND 950 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
LAT...LON 4304 9097 4303 9113 4313 9115 4324 9105
4332 9105 4337 9118 4341 9116 4341 9067
4341 9067 4319 9066
$$
RIECK3 follow-up statements
000
WWUS53 KARX 240239
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
939 PM CDT WED MAY 23 2007
WIC023-240315-
/O.CON.KARX.SV.W.0026.000000T0000Z-070524T0315Z/
CRAWFORD WI-
939 PM CDT WED MAY 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CRAWFORD COUNTY...
AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF RUSH CREEK TO JOY HOLLOW TO HAZEN
CORNERS...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF LANSING
TO 13 MILES EAST OF LANSING TO 8 MILES NORTHEAST OF PRAIRIE DU
CHIEN...MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAUZEKA AND HARRIS RIDGE AROUND 945 PM...
MAPLE RIDGE AND MOUNT ZION AROUND 950 PM...
HIGHWAYS 60 AND 61 AND HORRIGAN RIDGE AROUND 955 PM...
LAT...LON 4304 9097 4303 9113 4313 9115 4324 9105
4332 9105 4337 9118 4341 9116 4341 9067
4341 9068 4319 9066
$$
RIECK000
WWUS53 KARX 240247
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
947 PM CDT WED MAY 23 2007
WIC023-240315-
/O.CON.KARX.SV.W.0026.000000T0000Z-070524T0315Z/
CRAWFORD WI-
947 PM CDT WED MAY 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CRAWFORD COUNTY...
AT 944 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COUNTY ROADS J AND C TO HIGHWAY
131 AND COUNTY B TO MAPLE RIDGE...OR ALONG A LINE EXTENDING FROM 10
MILES SOUTH OF VIROQUA TO 16 MILES SOUTH OF VIROQUA TO 18 MILES
NORTHEAST OF PRAIRIE DU CHIEN...MOVING NORTHEAST AT 45 MPH.
LAT...LON 4304 9097 4303 9113 4313 9115 4324 9105
4332 9105 4337 9118 4341 9116 4341 9067
4341 9068 4319 9066
$$
RIECK000
WWUS53 KARX 240258
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
957 PM CDT WED MAY 23 2007
WIC023-240307-
/O.CAN.KARX.SV.W.0026.000000T0000Z-070524T0315Z/
CRAWFORD WI-
957 PM CDT WED MAY 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 4304 9097 4303 9113 4313 9115 4324 9105
4332 9105 4337 9118 4341 9116 4341 9067
4341 9068 4319 9066
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 8:55 PM CDT, 33 minutes earlier.
Area forecast discussion, May 23, 8:55 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LA CROSSE WI 855 PM CDT WED MAY 23 2007 .UPDATE MARGINAL SEVERE WEATHER EVENT BEGINNING TO WIND DOWN. STILL SOME STRONGER CELLS PRODUCING 40 MPH TO 50 MPH WINDS AS THEY MOVE EASTWARD ACROSS THE FORECAST AREA WITH BOUNDARY LAYER LAPSE RATES STILL RATHER STEEP BUT HAVE BEEN SLOWLY DECREASING. DO NOT FEEL SEVERE THREAT IS WIDESPREAD ENOUGH TO WARRANT CONTINUATION OR EXPANSION OF WATCH PAST 02Z. WILL BE SENDING UPDATED PRODUCTS OUT SHORTLY. && JLR .PREV DISCUSSION... FORECAST CONCERNS FOCUS ON THE PCPN CHANCES OVER THE NEXT COUPLE DAYS. A CLOSED 500 MB LOW WILL LIFT NORTH NORTHEAST OUT OF THE NORTHERN PLAINS TONIGHT...AS A 300 MB JET DRIVES IT NORTHWARD...TAKING THE BULK OF ITS ENERGY WITH IT. AT THE SFC THOUGH...A COLD FRONT WILL CONTINUE TO MAKE SLOW PROGRESS EAST...RESTING FROM EASTERN MN INTO WESTERN IA BY 12Z THU. THIS FRONT HAS BEEN SLOW TO MOVE THANKS TO A STRONG RIDGE OF HIGH PRESSURE OVER THE EASTERN 1/3RD OF THE NATION. ON THU THOUGH...A SHORTWAVE WILL SPIN THROUGH THE MEAN 500 MB TROUGH...ACROSS THE CENTRAL PLAINS AND INTO THE UPPER MISSISSIPPI RIVER VALLEY BY 00Z FRI. THIS WILL HELP COLLAPSE THE NORTHERN EXTENT OF THE RIDGE SOUTHWARD...AND PROD THE SFC FRONT EAST ACROSS THE REGION. CURRENTLY...LATEST 88-D IMAGERY INDICATES 2 AREAS OF PCPN. ONE ASSOCIATED AHEAD OF THE FRONT...GENERALLY RUNNING FROM NORTHWEST WI SOUTHWEST INTO WESTERN IA. THE OTHER...SMALLER AREA WAS LOCATED OVER WESTERN WI AND ASSOCIATED MORE WITH A WEAK UPPER LEVEL DISTURBANCE AND DIURNAL HEATING. THIS AREA SHOULD WEAKEN AND DIMINISH THIS EVENING...AS IT LOSES THE HEATING AND THE DISTURBANCE MOVES NORTHEAST. AHEAD OF THE FRONT THOUGH...THESE SHOWERS AND STORMS SHOULD CONTINUE AS LOW LEVEL MOISTURE STREAMS INTO THE BOUNDARY...AND UPPER LEVEL SHORTWAVE ENERGY ROTATES NORTHEAST ACROSS MN. AN AXIS OF 1000-2000 J/KG OF MUCAPE RUNS JUST AHEAD OF THE FRONT...WITH 30+ KT OF 0-3 KM WIND SHEAR IN THIS BAND. SO...SOME SEVERE WEATHER WILL BE POSSIBLE EARLY THIS EVENING WITH ANY OF THESE STORMS. ON THU...THE SFC FRONT LOOKS TO TRUDGE ACROSS THE FORECAST AREA DURING THE AFTERNOON HOURS. GOOD FRONTOGENETIC FORCING ALONG AND BEHIND THE FRONT...IN THE 900:600 MB LAYERS. INSTABILITY WILL BUILD AHEAD OF IT...WITH MUCAPES UP TO 1000 J/KG...ALTHOUGH IF THERE ENDS UP BEING LESS CLOUDS THE INSTABILITY WOULD BE HIGHER. THE WIND SHEAR LOOKS TO BE AMPLE BOTH ALONG AND BEHIND THE FRONT...WITH THE 0-3 KM SHEAR UPWARDS OF 50 KTS. AS FOR SATURATION...THERE LOOKS TO BE A FOCUSED BAND OF MOISTURE TRANSPORT ON THE 850 MB SFC MOVING NORTHEAST INTO THE REGION THU AFTERNOON...ALONG AND BEHIND THE FRONT. RH FIELDS ALSO PLACE THE BEST SATURATION POST FRONT. WITH THE BETTER FORCING SIGNALS AND MOISTURE BEHIND THE FRONT...THE BEST PCPN CHANCES SHOULD ALSO COME BEHIND THE FRONT. ALTHOUGH THERE WON/T BE AS MUCH INSTABILITY TO TAP INTO BEHIND THE FRONT...THE STRONG WIND SHEAR WOULD CERTAINLY SUPPORT THE CHANCE FOR SOME SEVERE WEATHER ALONG THE BOUNDARY. THE FRONT WILL SLIDE OVER THE EASTERN GREAT LAKES BY FRIDAY MORNING...WITH THE PRECIPITATION THEREFORE EXITING EAST OF THE FORECAST AREA OVERNIGHT THU. A WEAK SFC HIGH WILL TRY TO SETTLE IN BEHIND THE FRONT. ON FRI NIGHT...ANOTHER SHORTWAVE TROUGH LOOKS TO SPIN ACROSS THE NORTHERN PLAINS...MOVING OVER NORTHERN MN SAT AFTERNOON. A SFC LOW AND COLD FRONT WILL DEVELOP IN RESPONSE TO THE UPPER LEVEL FORCING...ALSO MOVING OVER THE UPPER MISSISSIPPI RIVER VALLEY SAT AFTERNOON. MODELS IN SLIGHT DISAGREEMENT WITH THE SPEED OF THIS SYSTEM...WITH THE GFS PUSHING THE FRONT INTO WESTERN WI BY 00Z SUN...WHILE THE NAM HANGS IT OVER EASTERN MN AT THAT TIME. THE LATEST SREF WOULD SUPPORT THE NAM...ALTHOUGH THE PREVIOUS EC WOULD SIDE WITH THE GFS. WILL SPLIT THE DIFFERENCE FOR NOW. RH FIELDS WOULD PUT THE BEST SATURATION ALONG AND AHEAD OF THE FRONT IN THIS CASE...AND WOULD EXPECTED CONVECTION TO DEVELOP ALONG AND AHEAD OF THE FRONT AS IT MOVES ACROSS THE AREA. SO OVERALL...PRETTY GOOD CHANCES FOR SHOWERS/STORMS CONTINUE INTO SATURDAY...WITH FRI LOOKING LIKE MORE OF A DRY DAY. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY THE MODELS ARE POINTING TO A FAIRLY ACTIVE ZONAL PATTERN FOR THE END OF THE WEEKEND AND INTO NEXT WEEK...WITH A SHORTWAVE TROUGH MOVING ALONG THE CANADIAN/US BORDER. AT THE SFC...THE SAT FRONT WILL SLIDE EAST SAT NIGHT...BUT MAY LAY UP TO THE SOUTH...FROM WEST TO EAST...AND COULD BE A PLAYER IN OUR WEATHER FOR EARLY NEXT WEEK. ITS WITH THIS BOUNDARY THAT THE MODELS START TO SHOW THEIR DIFFERENCES...AS THE GFS SETS IT UP FROM THE CENTRAL PLAINS INTO CENTRAL ILL FOR MON NIGHT THROUGH TUES. WITH SOME SHORTWAVE ENERGY INTO IT...ALONG WITH FAVORABLE MOISTURE RETURN...BANDS OF SHOWERS/STORMS WOULD DEVELOP ALONG AND NORTH OF THE FRONT. THERE IS SOME HINT OF THIS IN THE ECMWF...BUT NOT AS ROBUST AS THE GFS. MORE DIFFERENCES THEN WITH A SHORTWAVE TROUGH SLATED TO MOVE ACROSS THE UPPER MISSISSIPPI RIVER VALLEY TUES. BY THIS TIME...BOTH MODELS DEVELOP AN AMPLIFIED RIDGE OVER THE WEST COAST...WITH THE EC DRIVING A SHORTWAVE TROUGH INTO THE NORTHERN PLAINS. THE GFS IS QUICKER WITH THIS FEATURE...MOVING IT INTO THE REGION BY THIS TIME. THE MREF WOULD SEEM TO LEAN MORE TOWARD THE GFS. SO...PRECIPITATION WILL PUSH OUT OF THE AREA SAT NIGHT...THEN THERE IS THAT POTENTIAL FOR AN OVERRUNNING/TRAINING STORM SETUP ON MON INTO TUES...ALTHOUGH THE BETTER CHANCES LOOK TO LIE TO THE SOUTH AT THIS TIME. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK --not sent--
Hazardous weather outlook, May 23, 4:07 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 407 PM CDT WED MAY 23 2007 IAZ010-011-029-030-MNZ096-WIZ017-029-033-034-041>044-053>055-061- 241100- ADAMS-ALLAMAKEE-CLARK-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOUSTON-JACKSON- JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WINNESHIEK- 407 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA TONIGHT WELL AHEAD OF A SLOW MOVING COLD FRONT. AN ISOLATED SEVERE STORM IS POSSIBLE UNTIL ABOUT 9 PM OR 10 PM THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY AFTERNOON AND EVENING AS AN AREA OF LOW PRESSURE MOVES NORTH ALONG THE FRONT. NUMEROUS THUNDERSTORMS SHOULD OCCUR ACROSS THE ENTIRE AREA THURSDAY. SCATTERED STORMS ARE STILL EXPECTED TO OCCUR EAST OF THE MISSISSIPPI RIVER THURSDAY EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED SEVERE WEATHER COULD OCCUR THURSDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY ACROSS THE ENTIRE AREA AS ANOTHER AREA OF LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE REGION. A FEW LINGERING THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY NIGHT AND SUNDAY ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN WITH THIS SYSTEM. SOME SEVERE STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. A FEW THUNDERSTORMS MAY OCCUR TUESDAY AHEAD OF ANOTHER AREA OF LOW PRESSURE AND COLD FRONT. IT IS STILL TOO EARLY TO DISCERN THE SEVERE THREAT WITH ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...BUT LOCALIZED ACTIVATION MAY BE NEEDED FOR A TIME THIS EVENING. SPOTTER ACTIVATION MAY BE NECESSARY THURSDAY AFTERNOON AND EVENING. ACTIVATION COULD ALSO BE NEEDED ON SATURDAY. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ032-241100- BUFFALO-CHICKASAW-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED- WABASHA-WINONA- 407 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR ACROSS THE AREA TONIGHT WELL AHEAD OF A SLOW MOVING COLD FRONT. A FEW SEVERE STORM ARE POSSIBLE UNTIL ABOUT 9 PM OR 10 PM THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY AFTERNOON AND EVENING AS AN AREA OF LOW PRESSURE MOVES NORTH ALONG THE FRONT. NUMEROUS THUNDERSTORMS SHOULD OCCUR ACROSS THE ENTIRE AREA THURSDAY. SCATTERED STORMS ARE STILL EXPECTED TO OCCUR EAST OF THE MISSISSIPPI RIVER THURSDAY EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED SEVERE WEATHER COULD OCCUR THURSDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY ACROSS THE ENTIRE AREA AS ANOTHER AREA OF LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE REGION. A FEW LINGERING THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY NIGHT AND SUNDAY ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN WITH THIS SYSTEM. SOME SEVERE STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. A FEW THUNDERSTORMS MAY OCCUR TUESDAY AHEAD OF ANOTHER AREA OF LOW PRESSURE AND COLD FRONT. IT IS STILL TOO EARLY TO DISCERN THE SEVERE THREAT WITH ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS...MAINLY ALONG AND WEST OF A LINE FROM MONDOVI WISCONSIN TO NEW HAMPTON IOWA...SHOULD BE READY FOR ACTIVATION THIS EVENING. SPOTTER ACTIVATION MAY BE NECESSARY THURSDAY AFTERNOON AND EVENING. ACTIVATION COULD ALSO BE NEEDED ON SATURDAY. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. THOMPSON
In the hours before
Local storm report, May 23, 7:33 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
733 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG ELEVA 44.58N 91.47W
05/23/2007 TREMPEALEAU WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN. REPORTED BY WI STATE PATROL
AND COUNTY SHERIFF DEPT.
&&
SHEALocal storm report, May 23, 8:20 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
820 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST LA CROSSE 43.83N 91.23W
05/23/2007 M45.00 MPH LA CROSSE WI ASOS
REPORTED AT LA CROSSE MUN. AIRPORT
&&
SHEALocal storm report, May 23, 8:20 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
820 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND GST LA CROSSE 43.83N 91.23W
05/23/2007 M52.00 MPH LA CROSSE WI ASOS
REPORTED AT LA CROSSE MUN. AIRPORT
&&
SHEALocal storm report, May 23, 8:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
848 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HEAVY RAIN AUSTIN 43.67N 92.97W
05/23/2007 M1.46 INCH MOWER MN BROADCAST MEDIA
REPORTED BY KAAL TELEVISION.
&&
SHEALocal storm report, May 23, 9:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND GST 4 N BYRON 44.09N 92.65W
05/23/2007 M48.00 MPH OLMSTED MN TRAINED SPOTTER
0600 PM TSTM WND GST ORONOCO 44.16N 92.54W
05/23/2007 M38.00 MPH OLMSTED MN TRAINED SPOTTER
0603 PM TSTM WND GST 2 N ORONOCO 44.19N 92.54W
05/23/2007 E55.00 MPH OLMSTED MN TRAINED SPOTTER
ALONG HIGHWAY 52 ON COUNTY LINE.
0605 PM TSTM WND GST ROCHESTER 44.01N 92.48W
05/23/2007 M45.00 MPH OLMSTED MN ASOS
0607 PM TSTM WND GST ROCHESTER 44.01N 92.48W
05/23/2007 M40.00 MPH OLMSTED MN BROADCAST MEDIA
MEASURED BY SCHOOL NET AT WILLOW CREEK MIDDLE SCHOOL.
REPORTED BY KIMT TELEVISION.
0611 PM TSTM WND GST ROCHESTER 44.01N 92.48W
05/23/2007 E40.00 MPH OLMSTED MN TRAINED SPOTTER
ALSO PEA SIZE HAIL REPORTED.
0612 PM TSTM WND GST ROCHESTER 44.01N 92.48W
05/23/2007 E48.00 MPH OLMSTED MN TRAINED SPOTTER
REPORTED ON NORTHWEST SIDE OF TOWN.
0625 PM TSTM WND DMG ZUMBRO FALLS 44.29N 92.43W
05/23/2007 WABASHA MN AMATEUR RADIO
FEW TREES DOWN ALONG HIGHWAY 63.
0640 PM HAIL 4 SSW DORCHESTER 43.41N 91.55W
05/23/2007 E0.88 INCH ALLAMAKEE IA PUBLIC
0640 PM FLOOD AUSTIN 43.67N 92.97W
05/23/2007 MOWER MN BROADCAST MEDIA
OVER AN INCH OF RAIN IN 30 MINUTES HAS CAUSED SOME STREET
FLOODING IN CITY. REPORTED BY KAAL TV.
0643 PM TSTM WND GST NELSON 44.42N 92.00W
05/23/2007 E40.00 MPH BUFFALO WI FIRE DEPT/RESCUE
PEA SIZE HAIL ALSO REPORTED.
0653 PM TSTM WND DMG 4 NW MODENA 44.49N 91.86W
05/23/2007 BUFFALO WI PUBLIC
HIGH WINDS REPORTED WITH A FENCE BLOWN DOWN.
0715 PM TSTM WND DMG ELEVA 44.58N 91.47W
05/23/2007 TREMPEALEAU WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN. REPORTED BY WI STATE PATROL
AND COUNTY SHERIFF DEPT.
0811 PM TSTM WND GST LA CROSSE 43.83N 91.23W
05/23/2007 M52.00 MPH LA CROSSE WI ASOS
REPORTED AT LA CROSSE MUN. AIRPORT
0848 PM HEAVY RAIN AUSTIN 43.67N 92.97W
05/23/2007 M1.46 INCH MOWER MN BROADCAST MEDIA
REPORTED BY KAAL TELEVISION.
&&
SHEALocal storm report, May 23, 9:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
926 PM CDT WED MAY 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG MONONA 43.05N 91.39W
05/23/2007 CLAYTON IA LAW ENFORCEMENT
POWER LINES AND TREES DOWN IN AND SOUTH OF TOWN.
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:39 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 36 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.